# SDR DHL2006760510

- Difficulty date: March 8, 2006
- Submitted: April 7, 2006
- Operation: Air carrier
- Aircraft: N760AT
- Make and model: Boeing 727-2B7
- Aircraft serial: 21954
- Aircraft time: 65,281 hours, 38,624 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 65173277
- Part serial: NSN
- Condition: Cracked
- Location: Lt Wing
- Part time: 65,281 hours, 38,624 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/WING NR 1 L/E SLAT ACTUATOR ROD END I/B ATTACH BRACKET SHOWS CRACK.  REMOVED AND REPLACED RIB AND SUPPORT CHANNEL L/WING NR 1 L/E SLAT ACTUATOR ROD END I/B IAW B727SRM 51-30-2, 51-10-1.
